For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Pregnant and yeast infection
Posted on: 11/09/2007
I am pregnant (3 months) and had a horrible UTI, was given Macrobid 100mg bidx10d and Keflex 500mg qidx7d. Naturally a yeast infection developed. Montistat burned so the doctor gave me Gyna-something. Now I'm peeling in vulva area which is really painful and raw and have some slight itching. Is this normal for this medicine? My next appointment is not for 4 weeks, so would like advice on necessity of treatment.
You may want to try another antifungal cream that is either OTC or have your physician prescribe another one for you. It is not uncommon to get a yeast infection after taking antibiotics. If there is no improvement after taking a second course of antifungal treatment you should make an appt with your physician to see if there is something else causing your symptoms.